# SDR AALA201705189018

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 68,478 hours, 34,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT CABIN FLASHLIGHT FOUND TO BE INOPERATIVE AND TAMPER SEAL BROKEN.  REPLACED THE BATTERY IN AFT CABIN FLASHLIGHT & TAMPER SEAL IAW AMM 25-60-00.
